# SDR AALA20130531006

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 38,754 hours, 18,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RT FORWARD OVERWING DOOR UPPER EXIT SIGNS INOPERATIVE.  RESEATED BATTERY PACK FOR THE OVERWING EXIT SIGNS.  OPS CHECK NORMAL.
